I was in remicade treatment and it worked very well but I stop taking it since one year ago... so not sure if it will work again after that.. my doctor recommended me to take HUmira but it has not been approved by FDA so I need to find the best option..
18 Feb 2010
Clinical trials looking at the safety and efficacy of Humiria for the treatment of ulcerative colitis are ongoing and as yet unapproved by the FDA.
Get the advice of more than one specialist. At the end of the day you will need to weigh up the risks of treatment versus the potential benefits. Good luck.
You may also like to read these comments patients have written about Humira. http://www.drugs.com/comments/adalimumab/humira.html
5 Apr 2012
Prios, I live in Canada, so Humira has been approved here, and as you submitted this a year ago, no doubt the FDA has approved it since. Because you've been off Remicade for a year, you have developed a resistance to it, so you cannot go back on it. Humira is probably your next best bet, and it doesn't build up a resistance if you're off it awhile. It, and/or Crohn's creates a few side effects similar to those suffered by Diabetes patients, like leg/foot/toe inflammations and infections and finger/nail infections. Small irritants if it can help, and so far, it and Remicade are the only two drugs that can work to heal the painful fissures so many of us have. Don't be shy about trying something new - I went through 5 drugs before the Humira, and so far, no complaints.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 23 Apr 2011
my mother who is 74,has been suffering with this for 8 years and this is the last thing there is,she has just started her treatment and was wondering ...
1 answer • 28 Aug 2011
... was hospitalized for a week. Start remicade infusions thursday. Im worried. (Could have died from 6mp. My BP was down to 60 over 40,HR 44,couldnt ...
2 answers • 17 Jan 2012
is related to my ulcerative colitis. I took 2 injections of Humira and had terrible side effects- A very anxious feeling, mainly in my stomach, as ...
1 answer • 6 Sep 2012
... his neck and few on his scalp. red with yellow centers. ? chickenpox eruption or shingles?
2 answers • 25 Jan 2013